As an Amazon Associate I earn from qualifying purchases.

Allergy and pain medicine for adults and children 12 years of age and older. 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache.

These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, while also reducing fever, 000 pounds of plastic out of landfills.
Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Fifty packets of two each, pain medicine for adults with Ibuprofen 200mg for Headache, backache, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, Menstrual Pain and Joint Pain Relief.

These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.


1. Clauss
#ad
ACM90091, PhysiciansCARE Allergy Antihistamine Medication
#adClauss #ad - Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box. Easy-to-swallow coated tablets for temporary relief from upper allergies in the eyes, mouth and throat. Packaged for individual use. Sold as 50/BX.More information #ad
Brand | Clauss #ad |
Manufacturer | ACME UNITED CORP #ad |
Height | 4.5 Inches |
Length | 5.13 Inches |
Width | 3.25 Inches |
Part Number | ACM90091 |
Model | 9209859 |
More information #ad
2. Advil Respiratory
#ad
Phenylephrine, HCl & Chlorpheniramine Maleate 4 mg, 50 Count, Fever Reducer with Ibuprofen, Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets
#adAdvil Respiratory #ad - One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.Allergy and pain medicine for adults and children 12 years of age and older. 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache.
More information #ad
Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief. Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it.Brand | Advil Respiratory #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 3.5 Inches |
Width | 5.5 Inches |
Part Number | 305730196017 |
Model | 305730196017 |
More information #ad
3. Benadryl
#ad
2 Tablets per Packet, 120 Count, Benadryl Allergy 60 Packets
#adBenadryl #ad - Ideal for travel and on-the-go, they are the perfect size to carry in a purse, 2 boxes, backpack or travel bag.60 packets of 2 tablets, benadryl allergy ultratabs go packs provide convenient allergy relief that works when you need it most.These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
More information #ad
Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 7.13 Inches |
Length | 5 Inches |
Weight | 0.26 Pounds |
Width | 4.25 Inches |
Part Number | 213241 |
Model | 213241 |
More information #ad
4. Advil
#ad
50x2 Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief
#adAdvil #ad - Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, while also reducing fever, 000 pounds of plastic out of landfills.
More information #ad
Hsa and fsa eligible product. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Fifty packets of two each, pain medicine for adults with Ibuprofen 200mg for Headache, backache, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, Menstrual Pain and Joint Pain Relief.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.29 Pounds |
Width | 5 Inches |
Part Number | ACM016902 |
Model | 305730169028 |
More information #ad
5. Benadryl
#ad
Pack of 4, 2 Count, Benadryl Ultratabs Go Packs, Antihistamine Tablets with Diphenhydramine HCl
#adBenadryl #ad - Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms.These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.
More information #ad
Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. 4-packets of 2-count benadryl allergy ultratabs go packs provide convenient allergy relief that works when you need it most.Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4.5 Inches |
Length | 1.07 Inches |
Weight | 0.03 Pounds |
Width | 2.75 Inches |
Part Number | 764566 |
Model | 00300450170088 |
More information #ad
6. Medique
#ad
100.0 Count, Caffeine Free Non Drowsy, White, Medique @ Home 72533 Cold Relief Tablets
#adMedique #ad - Medique @ home the brands that work now work at home. For relief from the cough, stuffy head and aches associated with colds, allergy or flu. Each tablet contains acetaminophen 325mg, 200mg and Phenylephrine HCI 10mg. Caffeine free.More information #ad
Brand | Medique #ad |
Manufacturer | Medique Products #ad |
Height | 3.75 Inches |
Length | 4.13 Inches |
Width | 3 Inches |
Part Number | 72533 |
Model | 72533 |
More information #ad
7. Medique
#ad
100-Packets of 1 Packaging may vary, Medique Products Medi-First 80933 Sinus Decongestant
#adMedique #ad - Relieves sinus congestion due to colds, hay fever and flu. Unit dose packets. Easy-to-swallow, film coated tablets. Active ingredient in each tablet: Phenylephrine HCl 10mg.More information #ad
Brand | Medique #ad |
Manufacturer | Medique Products #ad |
Height | 3 Inches |
Length | 1.5 Inches |
Weight | 0.15 Pounds |
Width | 3.5 Inches |
Part Number | 80933 |
Model | 80933 |
More information #ad